RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2014, Volume 21, Number 3, Pages 35–54 (Mi mais375)  

This article is cited in 1 scientific paper (total in 1 paper)

Stability of CW Solutions of the FDML Laser

A. A. Kashchenko

P. G. Demidov Yaroslavl State University, Sovetskaya str., 14, Yaroslavl, 150000, Russia

Abstract: The problem of existense and stability of continuous wave (CW) solutions $R\exp(i\Lambda t)$ of a Fourier Domain Mode Locking laser model is studied. This model consists of two differential equations with delay. The delay is sufficiently large. It is nessesary for the existense of CW solutions of this model that parameters determining the "main part" of solution must lie on a certain curve ($\Gamma(\kappa,g_0)$). Sufficient conditions of stability of CW solutions for all sufficiently large values of delay are found. The location of stability regions on $\Gamma(\kappa,g_0)$ is studied. In the case of zero linewidth enhancement factor $\alpha$ for all values of parameters of the linear attenuation factor per cavity round trip $\kappa$ and the linear unsaturated gain parameter $g_0$ the number of stability regions and their boundaries on $\Gamma(\kappa,g_0)$ are found analytically. The comparison of location of stability regions on $\Gamma(\kappa,g_0)$ in tha case of zero $\alpha$ and nonzero $\alpha$ is made.

Keywords: FDML laser, small parameter, large delay, stability, continuous wave.

Full text: PDF file (2632 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 10.03.2014

Citation: A. A. Kashchenko, “Stability of CW Solutions of the FDML Laser”, Model. Anal. Inform. Sist., 21:3 (2014), 35–54

Citation in format AMSBIB
\Bibitem{Kas14}
\by A.~A.~Kashchenko
\paper Stability of CW Solutions of the FDML Laser
\jour Model. Anal. Inform. Sist.
\yr 2014
\vol 21
\issue 3
\pages 35--54
\mathnet{http://mi.mathnet.ru/mais375}


Linking options:
  • http://mi.mathnet.ru/eng/mais375
  • http://mi.mathnet.ru/eng/mais/v21/i3/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kaschenko, “Ustoichivost nepreryvnykh voln dlya modeli poluprovodnikovogo lazera s bolshim zapazdyvaniem”, Model. i analiz inform. sistem, 22:3 (2015), 420–438  mathnet  crossref  mathscinet  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:265
    Full text:63
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020